Alert archive / New Jersey / Special Marine Warnings in 2017

Special Marine Warning 7, NWS Philadelphia/Mount Holly

February 25, 2017

NWS Philadelphia/Mount Holly issued this special marine warning at Feb 25, 2017, 6:20 PM EST. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2017, 6:20 PM EST (23:20 UTC)
Expired
Feb 25, 2017, 7:45 PM EST
In force
85 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Dover AFB radar (KDOX), 64 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WHUS51 KPHI 252320
SMWPHI
ANZ452>455-472-473-475-260045-
/O.NEW.KPHI.MA.W.0007.170225T2320Z-170226T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 PM EST SAT FEB 25 2017

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
 
  COASTAL AND OUTER WATERS FROM LITTLE EGG INLET NJ TO FENWICK ISLAND
DE...

* UNTIL 745 PM EST

* AT 619 PM EST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BRIGANTINE TO NEAR ASSAWOMAN BAY...MOVING EAST
  AT 40 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* STRONG THUNDERSTORMS WILL BE NEAR...
  ATLANTIC CITY AND BRIGANTINE AROUND 625 PM EST. 
  DELAWARE LIGHTSHIP BUOY 44009 AROUND 645 PM EST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST FOR
SOUTHERN DELAWARE...AND SOUTHERN NEW JERSEY.

LAT...LON 3845 7506 3855 7507 3857 7513 3853 7520
      3858 7529 3861 7518 3870 7518 3872 7510
      3878 7512 3927 7465 3925 7471 3927 7470
      3947 7442 3954 7445 3948 7437 3925 7352
      3895 7377 3870 7415 3851 7426 3822 7431
TIME...MOT...LOC 2319Z 255DEG 38KT 3948 7443 3838 7502 

HAIL...0.00IN
WIND...>34KTS

$$

ROBERTSON
1 follow-up statement
094 
FZUS71 KPHI 260022
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EST SAT FEB 25 2017

ANZ452>455-472-473-475-260030-
/O.CAN.KPHI.MA.W.0007.000000T0000Z-170226T0045Z/
722 PM EST SAT FEB 25 2017

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE... 
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...

THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT 
THREAT TO BOATERS. RAIN AND OCCASIONAL LIGHTNING WILL CONTINUE FOR 
ANOTHER COUPLE OF HOURS HOWEVER.

LAT...LON 3845 7506 3855 7507 3857 7513 3853 7520
      3858 7529 3861 7518 3870 7518 3872 7510
      3878 7512 3927 7465 3925 7471 3927 7470
      3947 7442 3954 7445 3948 7437 3925 7352
      3895 7377 3870 7415 3851 7426 3822 7431
TIME...MOT...LOC 0018Z 255DEG 38KT 3964 7365 3854 7425 

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Feb 25, 5:47 PM EST, 33 minutes earlier.

Area forecast discussion, Feb 25, 5:47 PM EST, 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
547 PM EST Sat Feb 25 2017

.SYNOPSIS...
In the wake of the strong cold front moving through our region
Saturday afternoon, cooler air will settle in over the region. High
pressure then builds south of the region on Sunday before moving
offshore on Monday. Low pressure approaching from the west will lift
a warm front through the region on Tuesday. The aforementioned low
will propagate from the Great Lakes region into eastern Canada.
The associated cold front will move through Wednesday night or
Thursday. A quick moving low pressure system will slide over the
Mid Atlantic at the end of the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
545 pm update: Line of strong to marginally severe storms is
moving east through New Jersey and Delmarva at this time, with a
general downward trend noted in the past hour. Isolated severe
wind gusts remain possible as the storms continue toward the
Atlantic early this evening. Watch is being cleared gradually on
the west side, and has been done for areas generally northwest
of the Fall Line.

500 pm update: Expanded watches to include all of our New Jersey
counties and adjacent coastal waters.

Cold pools of individual cells have congealed as expected, and a
more contiguous line of storms has developed from Mount Pocono
to Wilmington to Easton. Several reports of hail up to quarter
size and damaging winds. Storms should begin a weakening trend
shortly as nocturnal boundary layer cooling begins and near-
surface wind trajectories become more influenced by the cooler
ocean waters. Nevertheless, present storm organization suggests
isolated severe weather remains a concern through mid-evening.

345 pm update: Severe thunderstorm watch 39 expanded to include
Sussex County, DE, and the lower portion of Delaware Bay.

Previous discussion below...

Negatively-tilted trough is approaching the Northeast this
afternoon with considerable large-scale ascent present from the
Carolinas northward to New England, thanks in large part to
strong differential cyclonic vorticity advection downstream of
the trough axis and enhanced upper-level divergence via jet
coupling. The warm sector has destabilized more than forecast
this afternoon, with SBCAPE exceeding 1000 J/kg in much of the
CWA south of I-76. With very strong shear profiles present
(effective bulk shear 50+ knots; 0-1 km SRH ~100-150 J/kg),
environment is quite favorable for severe storms generally along
and west of the Delaware River this afternoon pushing toward
the coast this evening. The orientation of the deep-layer shear
vectors is generally parallel to the cold front approaching the
East Coast this afternoon. However, the strength of the low-
level shear and the increased CAPE from afternoon surface
heating has enabled more of a mixture of line segments and
discrete cells as the storms have progressed eastward. This has
increased the hail and tornado threat with the storms somewhat,
particularly south of the I-76 corridor. As storm interactions
continue and large- scale ascent continues to increase, cold
pool interactions should become more pronounced, and convection
is expected to congeal into a larger, more contiguous line,
which should make damaging winds the primary threat as the event
wears on. This process already appears to be occurring with
storms along the PA/MD border, for example.

Severe threat is generally lower for the counties immediately
adjacent to the Atlantic, as trajectories from the cooler ocean
waters have limited surface heating considerably. High-
resolution models continue to show a rapid diminishing trend in
convection as storms move east of the Delaware River this
evening.

Cold front will move through the CWA this evening, with storms
exiting the area by 03Z or shortly thereafter. Winds will
quickly veer to westerly and become gusty after frontal passage.
Temperatures will plummet behind the front, with temperatures
expected to bottom out in the middle 20s in the southern Poconos
to the middle 30s along the coast.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Surface high will move through the Southeast on Sunday, but the
pressure gradient on the northeast side of the high will permit
a rather breezy day across the area, especially during the
morning hours. Cold air advection on the upstream side of the
potent vort max moving through the area today will make for a
sharply colder day. High temperatures are forecast to be near
seasonal averages, or about 30 degrees colder than what we saw
today.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Few changes made in the long term so as to focus on current hazards
this evening.

Unsettled weather pattern is on tap through the week.

Monday and Tuesday are very low confidence especially with respect
to precip chances. As long as the high isn't more progressive in
shifting off shore, during the day Monday should stay dry. Monday
night into Tuesday there is low confidence as to the extent of rain
ahead of the arrival of the warm front and with the timing of the
warm front. Models have continued their run-to-run jumpiness with
the timing of this front.

Wednesday and Wednesday night looks to be the highest chance of
precip with the region solidly in the warm sector. Thunderstorms may
be possible as well if we can warm up enough to realize some modest
surface based instability.

Cold front still on track to move through late Wedensday night or
Thursday. Once it moves through, we should see a lull in the precip,
albeit a brief one.

The next question will be the timing and track of a quick moving low
which could move across the region Friday or Friday night. Moisture
may be limited as there will be strong dry air advection behind the
cold front, but there is some chance for precip around the area.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

21Z amendments: Tweaked the timing of storm passage and
increased wind gusts expected with the storms given recent obs.
Isolated severe wind gusts (50+ kts) possible.

For the 18Z TAFs...Mostly VFR before storms move in this
afternoon. Timing looks to be 19-23Z for KRDG/KABE, 20-00Z for
KPHL/KPNE/KTTN/KILG, and 22-02Z for KMIV and KACY. Sub-VFR
VSBYs/CIGs expected as the precipitation moves through, with
gusty/erratic winds 30-45 kts possible in proximity to the stronger
storms. Winds will quickly veer to westerly or northwesterly
after shower/storm passage late this afternoon/evening, with
winds gusting 20-30 kts through tomorrow afternoon before
diminishing.

Outlook...
Sunday night and Monday...VFR conditions expected.

Monday night through Thursday...periods of rain and showers are
possible. When/if this does occur, MVFR ceilings or lower are
possible. Highest chance is Wednesday and Wednesday night. There is
considerable forecast uncertainty in this period.

&&

.MARINE...
Solid small craft advisory conditions expected through Sunday
afternoon, with potential for gale force gusts both with the
passing line of storms this evening and for about a six-hour
period after the cold front moves through the area this evening.
Threat continues to look too brief/marginal to upgrade to a
gale warning, but will continue to monitor.

Current obs continue to indicate patchy fog along the New Jersey
coastal waters, but this should rapidly diminish as storms
approach the area by 6 pm. Currently expect the dense fog
advisory to be allowed to expire as scheduled.

Outlook...
Sunday night and Monday...wind gusts to 25 kt may
linger for a few hours on Sunday evening, but will be below SCA
criteria for the remainder of this period.

Tuesday through Wednesday...winds and seas should generally stay
below SCA criteria, though wind gusts above 20kt will be possible on
Wednesday. Periods of rain/showers possible, especially on Wednesday.

Wednesday night and Thursday...Northwesterly wind gusts around 25 kt
are possible

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 6 PM EST this evening for ANZ450>453.
     Small Craft Advisory until 6 PM EST Sunday for ANZ450>455.
     Small Craft Advisory until 6 PM EST Sunday for ANZ430-431.

&&

Synopsis...Johnson
Near Term...CMS
Short Term...CMS
Long Term...Johnson
Aviation...CMS/Johnson
Marine...CMS/Johnson
Hazardous weather outlook, Feb 25, 5:43 PM EST, 37 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
543 PM EST Sat Feb 25 2017

PAZ054-055-060>062-101-102-262245-
Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-
Eastern Chester-
543 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for east central
Pennsylvania...northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ070-071-
103-104-262245-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Northwestern Burlington-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington-
Delaware-Philadelphia-Western Montgomery-Eastern Montgomery-
543 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware...northern
Delaware...southern Delaware...northeast Maryland...southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NJZ001-007>010-012>015-020-026-PAZ105-106-262245-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Ocean-Coastal Ocean-Upper Bucks-Lower Bucks-
543 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 40 IN EFFECT UNTIL 9 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey...northern
New Jersey...northwest New Jersey...southern New Jersey and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ430-431-454-455-262245-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
543 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ452-453-262245-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
543 PM EST Sat Feb 25 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Dense Fog Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ450-451-262245-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
543 PM EST Sat Feb 25 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...SEVERE THUNDERSTORM WATCH 40 IN EFFECT UNTIL 9 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Dense Fog Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

CMS

In the hours before

Special weather statement, Feb 25, 6:04 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
604 PM EST SAT FEB 25 2017

NJZ010-012>015-019-020-022-026-027-252345-
Northwestern Burlington-Eastern Monmouth-Coastal Ocean-Ocean-Western
Monmouth-Atlantic-Somerset-Middlesex-Southeastern Burlington-Mercer-
604 PM EST SAT FEB 25 2017

...A LINE OF SCATTERED STRONG THUNDERSTORMS WILL AFFECT NORTHERN
ATLANTIC... OCEAN...EAST CENTRAL MERCER...EASTERN
BURLINGTON...SOUTHEASTERN SOMERSET...MONMOUTH AND MIDDLESEX
COUNTIES...

At 602 PM EST, radar indicated scattered strong thunderstorms were
located along a line extending from near Bound Brook to near
Roosevelt to Wharton State Forest. Movement was northeast at 55 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  New Brunswick, Somerset, Edison, East Brunswick, Manalapan,
  Middlesex, Bound Brook, Jamesburg, Society Hill and Clearbrook
  Park around 610 PM EST.
  West Freehold, Yorketown, Colonia, Robertsville and Adelphia
  around 615 PM EST.
  Marlboro, Carteret, East Freehold, Morganville and Brownville
  around 620 PM EST.
  Holmdel, Matawan, Bamber Lake, Lincroft, Whiting and Cedar Glen
  Lakes around 625 PM EST.
  Long Branch, Middletown, Tinton Falls, Red Bank, Beachwood,
  Keansburg, Lakehurst, Holiday City South, Navesink and Pine Ridge
  At Crestwood around 630 PM EST.
  Toms River, Sandy Hook, Highlands, Seaside Heights and Pleasant
  Plains around 635 PM EST.
  Dover Beaches North, Brick Township, Dover Beaches South, Leisure
  Village and Leisure Village East around 640 PM EST.
  Manasquan and Point Pleasant Beach around 645 PM EST.

Other locations impacted by these storms include Country Lake
Estates, Brielle, West Long Branch, Point Pleasant, Watchung,
Strathmore, Oceanport, Spring Lake Heights, Island Heights and
Holiday Heights.

Brief torrential rainfall is also occurring with these storms, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

A severe thunderstorm watch remains in effect until 800 PM EST for
southern New Jersey. A severe thunderstorm watch also remains in
effect until 900 PM EST for central, northern and southern New
Jersey.

LAT...LON 4007 7404 4005 7411 4001 7406 3991 7407
      3991 7408 3996 7409 3988 7414 3964 7469
      4018 7452 4059 7456 4066 7441 4060 7446
      4059 7420 4046 7426 4044 7399 4048 7402
      4048 7401 4044 7398
TIME...MOT...LOC 2302Z 236DEG 50KT 4054 7453 4020 7450 3973 7465

DRAG
Local storm report, Feb 25, 6:07 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     FRELINGHUYSEN TWP       40.97N  74.88W
02/25/2017                   WARREN             NJ   DEPT OF HIGHWAYS

            TREE DOWN ON ROUTE 94 SOUTH NEAR CR659 AND SPRING
            VALLEY ROAD.

&&

EVENT NUMBER PHI1700357

GAINES
Special weather statement, Feb 25, 6:10 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
610 PM EST SAT FEB 25 2017

DEZ001-NJZ016-017-PAZ070-071-102-104-252345-
New Castle-Salem-Gloucester-Eastern Montgomery-Delaware-Eastern
Chester-Philadelphia-
610 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEW CASTLE...
NORTHWESTERN SALEM...NORTHWESTERN GLOUCESTER...SOUTH CENTRAL
MONTGOMERY...SOUTHEASTERN CHESTER...SOUTHWESTERN PHILADELPHIA AND
DELAWARE COUNTIES...

At 610 PM EST, a strong thunderstorm was located over Elsmere, or
over Wilmington, moving northeast at 55 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Talleyville around 615 PM EST.
  Arden, Chelsea, Elam and Concordville around 620 PM EST.
  Chester, Lima, Chester Township, Gradyville, Cheyney and
  Philadelphia International Arpt around 625 PM EST.
  Folcroft, Swarthmore, Nether Providence Township, Broomall,
  Newtown Square, Darby Township, Tinicum Township and Philadelphia
  International Airport around 630 PM EST.
  Yeadon, East Lansdowne, Trout Lake, Bryn Mawr, Drexel Hill, Morris
  Park and Radnor Township around 635 PM EST.
  Conshohocken, Narberth, Roxborough and King Of Prussia around 640
  PM EST.

Other locations impacted by this storm include Sharon Hill, Clifton
Heights, Collingdale, Edgemoor, Marcus Hook, Trainer, Eddystone,
Millbourne, Village Green-Green Ridge and Folsom.

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4012 7540 3998 7513 3969 7551 3971 7549
      3972 7552 3968 7554 3966 7557 3972 7568
TIME...MOT...LOC 2310Z 216DEG 48KT 3974 7558

Robertson
Local storm report, Feb 25, 6:14 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     4 SW WANTAGE            41.20N  74.61W
02/25/2017  M58 MPH          SUSSEX             NJ   NWS EMPLOYEE

&&

EVENT NUMBER PHI1700358

SFJ
Special weather statement, Feb 25, 6:14 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
614 PM EST SAT FEB 25 2017

NJZ020-022>027-252345-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Atlantic Coastal Cape
May-Cape May-Southeastern Burlington-
614 PM EST SAT FEB 25 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
ATLANTIC...SOUTHEASTERN OCEAN...NORTHEASTERN CAPE MAY AND
SOUTHEASTERN BURLINGTON COUNTIES...

At 614 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Old Halfway to near Pleasantville to
Sea Isle City. Movement was east at 45 mph.

Winds in excess of 40 mph are possible with these storms.

These storms will be near...
  Brookville and Old Halfway around 620 PM EST.
  Ocean City, Brigantine and Port Republic around 625 PM EST.

Other locations impacted by these storms include Manahawkin, Ocean
Acres, Linwood, Mystic Island and Waretown.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3979 7418 3976 7410 3966 7419 3966 7418
      3968 7415 3950 7434 3956 7441 3941 7440
      3949 7431 3942 7434 3930 7454 3933 7468
      3932 7466 3929 7455 3911 7477 3987 7453
      3986 7408
TIME...MOT...LOC 2314Z 253DEG 38KT 3986 7438 3942 7457 3916 7471

Robertson
Local storm report, Feb 25, 6:20 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     SLATINGTON              40.75N  75.62W
02/25/2017                   LEHIGH             PA   911 CALL CENTER

            MULTIPLE REPORTS OF ROOF DAMAGE...POWER
            LINES...POLES...AND TREES DOWN

0415 PM     TSTM WND DMG     1 W WALNUTPORT          40.75N  75.61W
02/25/2017                   LEHIGH             PA   911 CALL CENTER

            MULTIPLE REPORTS OF ROOF DAMAGE...POWER LINES AND TREES
            DOWN.

&&

EVENT NUMBER PHI1700359
EVENT NUMBER PHI1700360

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 9:50 PM ESTMarine Dense Fog AdvisoryPHI20 hr
Feb 25, 4:17 PM ESTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren43 min
Feb 25, 4:24 PM ESTSpecial Marine WarningPHI66 min
Feb 25, 4:40 PM ESTSevere Thunderstorm WarningPHICamden, Cumberland, Gloucester, Salem50 min
Feb 25, 4:54 PM ESTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren51 min
Feb 25, 4:59 PM ESTSpecial Marine WarningPHI61 min
Feb 25, 5:01 PM ESTSpecial Weather StatementPHIMercer, Somerset44 min
Feb 25, 5:17 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 5 more43 min
Feb 25, 5:23 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Gloucester, Salem52 min
Feb 25, 5:38 PM ESTSpecial Marine WarningPHI67 min
Feb 25, 6:04 PM ESTSpecial Weather StatementPHIMiddlesex, Monmouth, Ocean41 min
Feb 25, 6:09 PM ESTSpecial Marine WarningPHI66 min
Feb 25, 6:14 PM ESTSpecial Weather StatementPHIAtlantic31 min
Feb 25, 2:22 PM ESTSpecial Weather StatementPHILebanon53 min
Feb 25, 2:47 PM ESTSevere Thunderstorm WarningPHIBerks43 min
Feb 25, 2:55 PM ESTSpecial Weather StatementPHICarbon50 min
Feb 25, 3:02 PM ESTSpecial Weather StatementPHIBerks58 min
Feb 25, 3:19 PM ESTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Northampton41 min
Feb 25, 3:26 PM ESTSevere Thunderstorm WarningPHIBerks, Chester64 min
Feb 25, 3:57 PM ESTSpecial Weather StatementPHILehigh, Montgomery48 min
Feb 25, 4:04 PM ESTSevere Thunderstorm WarningPHIChester, Delaware41 min
Feb 25, 4:05 PM ESTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe40 min
Feb 25, 4:34 PM ESTSpecial Weather StatementPHIMonroe41 min
Feb 25, 6:10 PM ESTSpecial Weather StatementPHIDelaware35 min
Feb 25, 3:05 PM ESTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot55 min
Feb 25, 3:18 PM ESTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot57 min
Feb 25, 4:11 PM ESTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot49 min
Feb 25, 4:50 PM ESTSevere Thunderstorm WarningPHICaroline, Talbot55 min
Feb 25, 5:07 PM ESTSpecial Weather StatementPHIKent38 min

Nearby

Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.